Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier
WebMD

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started
My Medicine
WebMD

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion
    WebMD

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community
    WebMD

    Community

    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up

Includes Expert Content
My Parkinson's med are quitting too early
avatar
newshen posted:
I have had PD for about 11 years. I am currently laking SInemet, Azilect and Requp for the disease. Recently my Dr change my Sinemet dose and it seems to run out about an hour before it should I am scheduled to take it every four hours and after 3, ,my legs give out, my body gets tired and it is hard to move. Should I take 1/2 sinemet to get me through the until the next time or is it not good in the long run of dealing with this disease to snesk in an occasional small extra dose.
Reply
 
avatar
DUKE MEDICINE
Mark A Stacy, MD responded:
Hi, newshen
I apologize for my delay. I think you need to let your neurologist know that you are worse since the medication change, specifically that you turn off after 3 hours - a full hour before your next dose.

Then: ask if you should increase the requip or sinemet to help with off time. And finally, what dose or what schedule would work best for you.
 
avatar
newshen replied to Mark A Stacy, MD's response:
Thank you Dr Stacy. I changed neurologists and she didn't change my medicine, but gave me a different configuration. I think I needed to give my system more time to get used to a different dose of the same medicine. I am doing much better since you wrote but at my next visit, coming up soon, I will definitely ask if I can add just a bit between doses if it has a tendency to wear off.. I appreciate knowing help is out there if I need it. thanks again
Newshen
 
avatar
DUKE MEDICINE
Mark A Stacy, MD replied to newshen's response:
I hope you have a good conversation with your new doctor - that is the best way to get better!


Helpful Tips

Do you have vivid dreams?Expert
Vivid dreams in Parkinson's Disease are quite common. They may be accompanied by yelling or thrashing about during sleep. If this is ... More
Was this Helpful?
37 of 49 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Neurological Disorders Center